Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 13, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Mar 13, 2013, 4:16 AM EDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2013, 4:16 AM EDT (08:16 UTC)
- Expired
- Mar 14, 2013, 11:00 PM EDT
- In force
- 43 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
739 WHUS72 KMFL 130816 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 416 AM EDT WED MAR 13 2013 AMZ650-670-140015- /O.CAN.KMFL.SW.Y.0001.000000T0000Z-130313T1200Z/ /O.NEW.KMFL.SC.Y.0013.130313T0816Z-130314T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 416 AM EDT WED MAR 13 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THURSDAY. * WINDS AND WAVES: NORTHERLY WINDS AROUND 20 KNOTS TODAY WILL INCREASE TO 20 TO 25 KNOTS TONIGHT. THERE WILL ALSO BE A NORTHEAST SWELL 2 TO 4 FEET TODAY INTO TONIGHT. THIS WILL ALLOW FOR THE SEAS TO INCREASE FROM 3 TO 7 FEET TODAY TO 5 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-651-671-GMZ656-657-676-140015- /O.NEW.KMFL.SC.Y.0013.130313T0816Z-130314T1800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 416 AM EDT WED MAR 13 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THURSDAY. * WINDS AND WAVES: NORTHERLY WINDS AROUND 20 KNOTS WILL AFFECT THE GULF WATERS...LAKE OKEECHOBEE...AND BISCAYNE BAY WATERS TODAY INTO TONIGHT. THE SEAS IN THE GULF WATERS WILL ALSO BE INCREASING TODAY AND BY TONIGHT BE 3 TO 5 FEET NEAR-SHORE UP TO 8 FEET IN THE OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
858 WHUS72 KMFL 140014 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 814 PM EDT WED MAR 13 2013 AMZ610-630-650-651-670-671-GMZ656-657-676-140815- /O.CON.KMFL.SC.Y.0013.000000T0000Z-130314T1800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 814 PM EDT WED MAR 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THURSDAY. * WINDS AND WAVES: NORTHERLY WINDS AROUND 20 KNOTS WILL AFFECT THE GULF WATERS...LAKE OKEECHOBEE...AND BISCAYNE BAY WATERS THROUGH THE EVENING AND INTO THURSDAY. SEAS IN THE GULF WATERS WILL ALSO CONTINUE TO INCREASE THROUGH THE EVENING TO 3 TO 5 FEET NEAR- SHORE AND UP TO 8 FEET IN THE OFFSHORE MARINE ZONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
737 WHUS72 KMFL 140812 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 412 AM EDT THU MAR 14 2013 AMZ650-651-670-671-141800- /O.EXT.KMFL.SC.Y.0013.000000T0000Z-130315T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 412 AM EDT THU MAR 14 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS AND WAVES: NORTHERLY WINDS OF 20 TO 25 KNOTS THIS MORNING WILL DECREASE TO AROUND 20 KNOTS BY THIS AFTERNOON. THE NORTHERLY SWELLS WILL ALSO SLOWLY DECREASE TO 2 TO 4 FEET TODAY. THIS WILL ALLOW FOR THE SEAS TO SLOWLY DECREASE FROM 6 TO 8 FEET THIS MORNING DOWN TO 5 TO 7 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-GMZ656-657-676-141800- /O.CON.KMFL.SC.Y.0013.000000T0000Z-130314T1800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 412 AM EDT THU MAR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTHERLY WINDS AROUND 20 KNOTS WILL AFFECT THE GULF WATERS...LAKE OKEECHOBEE...AND BISCAYNE BAY WATERS THROUGH EARLY THIS AFTERNOON...BEFORE DECREASING TO 15 TO 20 KNOTS LATE THIS AFTERNOON. SEAS IN THE OFFSHORE GULF WATERS WILL SLOWLY SUBSIDE FROM 7 FEET THIS MORNING DOWN TO 5 FEET BY THIS AFTERNOON. THE NEAR- SHORE GULF SEAS WILL REMAIN BELOW 5 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
645 WHUS72 KMFL 141808 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 208 PM EDT THU MAR 14 2013 AMZ610-630-GMZ656-657-676-141915- /O.EXP.KMFL.SC.Y.0013.000000T0000Z-130314T1800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 208 PM EDT THU MAR 14 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ AMZ650-651-670-671-150215- /O.CON.KMFL.SC.Y.0013.000000T0000Z-130315T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 208 PM EDT THU MAR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS AND WAVES: NORTH WINDS OF 20 KNOTS WILL CONTINUE THIS AFTERNOON. THE NORTHERLY SWELLS WILL SLOWLY DECREASE TO 2 TO 4 FEET. THEREFORE...SEAS WILL SLOWLY DECREASE TO 5 TO 7 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
424 WHUS72 KMFL 150249 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1049 PM EDT THU MAR 14 2013 AMZ650-651-670-671-150400- /O.EXP.KMFL.SC.Y.0013.000000T0000Z-130315T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1049 PM EDT THU MAR 14 2013 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IN EFFECT FOR THE ATLANTIC WATERS WILL BE ALLOWED TO EXPIRE AT 11 PM EDT THIS EVENING. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 13, 4:02 AM EDT, 14 minutes earlier.
Area forecast discussion, Mar 13, 4:02 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
402 AM EDT WED MAR 13 2013
...MUCH DRIER AND COOLER WEATHER EXPECTED LATE THIS WEEK OVER
SOUTH FLORIDA...
...HIGH RISK OF RIP CURRENTS TODAY EAST COAST BEACHES...
.SHORT TERM...
A COLD FRONT OVER SOUTH FLORIDA WILL CONTINUE TO MOVE SOUTHWARD
INTO THE FLORIDA KEYS TODAY...AS ANOTHER COLD FRONT OVER NORTHERN
FLORIDA MOVES SOUTH AND THROUGH SOUTH FLORIDA. THE FRONT OVER
NORTHERN FLORIDA WILL BE A DRY FRONT AS IT MOVES THROUGH THE AREA.
SO THE WEATHER WILL REMAIN DRY OVER SOUTH FLORIDA FOR TODAY. THE
NORTHERLY WIND FLOW WILL REMAIN IN PLACE TONIGHT INTO THURSDAY
OVER SOUTH FLORIDA...AS THE SECOND COLD FRONT WILL CONTINUE TO
MOVE SOUTH INTO THE FLORIDA KEYS AND FLORIDA STRAITS WITH HIGH
PRESSURE BUILDS INTO THE SOUTHERN GULF COAST STATES FROM THE
NORTH. SO THE WEATHER WILL REMAIN DRY FOR TONIGHT INTO THURSDAY
OVER SOUTH FLORIDA.
TEMPERATURES TONIGHT WILL BE IN THE 40S TO LOWER 50S, EXCEPT FOR
LOWER TO MID 50S EAST COAST METRO AREAS AND AROUND 40 WEST OF
LAKE OKEECHOBEE. HIGHS ON THURSDAY WILL BE IN THE LOWER 70S EXCEPT
AROUND 70 ALONG THE METRO AREAS.
THURSDAY NIGHT WILL BE THE COLDEST NIGHT OVER SOUTH FLORIDA...AS
HIGH PRESSURE OVER THE SOUTHERN GULF COAST STATES MOVES EAST AND
INTO THE FLORIDA PENINSULA ALLOWING FOR GOOD RADIATIONAL COOLING
TO SET UP OVER THE AREA. LOWS FOR THURSDAY NIGHT WILL BE IN THE
LOWER TO MID 40S OVER MOST OF THE CWA...EXCEPT FOR UPPER 40S TO
LOWER 50S OVER THE EAST COAST METRO AREAS AND MID TO UPPER 30S
WEST OF LAKE OKEECHOBEE. THESE TEMPERATURES WILL BE ABOUT
10 DEGREES COOLER THAN AVERAGE FOR THIS TIME OF YEAR FOR SOUTH
FLORIDA.
THE SHORT TERM MODELS ARE ALSO SHOWING ABOUT A 10 TO 20 PERCENT
CHANCE OF SEEING SOME FROST OVER WESTERN GLADES AND WESTERN HENDRY
COUNTIES FOR LATE THURSDAY NIGHT INTO EARLY FRIDAY MORNING. AT
THIS TIME...WILL NOT MENTION ANY FROST IN THE FORECAST DUE TO THE
LOW PROBABILITIES. HOWEVER...IF THE PROBABILITIES OF FROST
INCREASE IN LATER FORECAST THEN FROST WORDING WILL MORE LIKELY BE
ADDED TO THESE AREAS.
.LONG TERM...
THE HIGH OVER THE FLORIDA PENINSULA LATE THIS WEEK WILL MOVE EAST
INTO THE WESTERN ATLANTIC WATERS THIS WEEKEND. THIS WILL ALLOW FOR
THE STEERING FLOW TO BECOME MORE EASTERLY IN DIRECTION OVER SOUTH
FLORIDA WHICH IN TURN WILL ALLOW FOR A WARMING TREND TO SET UP.
THE WEATHER WILL STILL REMAIN DRY OVER THE AREA THIS WEEKEND...AS
THE ATMOSPHERE WILL REMAIN VERY STABLE. SO THE ONLY CHANGE WILL BE
MAKING THE SKIES PARTLY CLOUDY THIS WEEKEND INSTEAD OF MOSTLY CLEAR.
THE WIND FLOW WILL REMAIN IN A SOUTHEAST DIRECTION FOR EARLY NEXT
WEEK OVER SOUTH FLORIDA...AS THE HIGH WILL REMAIN NEARLY
STATIONARY OVER THE WESTERN ATLANTIC WATERS. THIS WILL ALLOW FOR
THE CONTINUATION OF A WARMING TREND OVER THE AREA ALONG WITH DRY
WEATHER FOR EARLY NEXT WEEK.
&&
.MARINE...
THE NORTHERLY SWELL WILL CONTINUE OVER THE ATLANTIC WATERS TODAY
INTO TONIGHT AT 2 TO 4 FEET...BEFORE SLOWLY DECREASING TO 2 FEET
OR LESS BY FRIDAY. THE WINDS WILL ALSO BE INCREASING TO AROUND 20
KNOTS THIS AFTERNOON FROM THE NORTH...BEFORE CONTINUING TO
INCREASE TO 20 TO 25 KNOTS BY TONIGHT. THIS WILL ALLOW FOR THE
SEAS IN THE ATLANTIC WATERS TO INCREASE 5 TO 7 FEET BY THIS
AFTERNOON BEFORE INCREASING TO 6 TO 8 FEET TONIGHT. FOR THE GULF
SIDE...THE SEAS WILL ALSO BE INCREASING 2 TO 4 FEET NEAR-SHORE UP
TO 7 FEET OFFSHORE BY THIS AFTERNOON BEFORE INCREASING TO 3 TO 5
FEET NEAR-SHORE UP TO 8 FEET OFFSHORE BY TONIGHT. SO WILL CONTINUE
THE SCA FOR THE ATLANTIC WATERS THROUGH TONIGHT WITH A SCA BEING
ISSUED FOR REST OF THE SOUTH FLORIDA WATERS THROUGH TONIGHT. THE
HIGH RISK OF RIP CURRENTS WILL ALSO CONTINUE FOR THE ATLANTIC
WATERS THROUGH THIS EVENING.
&&
.FIRE WEATHER...
THE RELATIVE HUMIDITIES THIS AFTERNOON WILL BE ABLE TO FALL 20S TO
LOWER 30S OVER MOST OF SOUTH FLORIDA...EXCEPT FOR THE EAST COASTAL
AREAS WHERE THEY WILL BE IN THE MID TO UPPER 30S. AT THE SAME
TIME...THE 20 FOOT WINDS WILL BE AROUND 20 MPH TODAY. THE ENERGY
RELEASE COMPONENT WILL ALSO BE IN THE UPPER 20S TO LOWER 30S OVER
MOST OF THE AREA TODAY...EXCEPT FOR MIAMI-DADE AND MAINLAND MONROE
COUNTIES WHERE IT WILL BE IN THE MID 20S. SO A RED FLAG WARNING
HAS BEEN ISSUED FOR MOST OF SOUTH FLORIDA TODAY...EXCEPT FOR
MIAMI-DADE AND MAINLAND MONROE COUNTIES ALONG WITH THE COASTAL
AREAS OF PALM BEACH AND BROWARD COUNTIES.
THE RELATIVE HUMIDITIES ON THURSDAY WILL ONCE AGAIN INTO THE 20S
TO LOWER 30S FOR SEVERAL HOURS. THE ENERGY RELEASE COMPONENT WILL
ALSO BE IN THE UPPER 20S TO LOWER 30S FOR THURSDAY. HOWEVER...THE
20 FOOT WINDS WILL BE A LITTLE BIT LESS THAN TODAY. SO WILL HOLD
OFF ON A FIRE WEATHER WATCH FOR THE NORTHERN PORTIONS OF SOUTH
FLORIDA FOR THURSDAY AFTERNOON AND LET THE DAY SHIFT TAKE A CLOSER
LOOK A THE 20 FOOT WINDS FOR THURSDAY TO SEE IF A WATCH WILL BE
NEEDED FOR NOT.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 77 53 70 49 / - 0 0 0
FORT LAUDERDALE 78 56 70 52 / - 0 0 0
MIAMI 78 57 72 53 / - 0 0 0
NAPLES 78 50 71 46 / - 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
COASTAL COLLIER-GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-
INLAND PALM BEACH-METRO BROWARD-METRO PALM BEACH.
HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR COASTAL BROWARD-
COASTAL MIAMI DADE-COASTAL PALM BEACH.
AM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THURSDAY FOR BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO
OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL
WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THURSDAY FOR COASTAL WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...54/BNB
AVIATION/RADAR...57/DGHazardous weather outlook, Mar 12, 9:16 PM EDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 916 PM EDT TUE MAR 12 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 131630- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 916 PM EDT TUE MAR 12 2013 ...HIGH RISK OF RIP CURRENTS ATLANTIC WATERS... ...SMALL CRAFT ADVISORY OFF PALM BEACH... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: STRONG RIP CURRENTS ARE EXPECTED TO CONTINUE ALONG THE ATLANTIC BEACHES...ESPECIALLY ALONG THE PALM BEACH COAST WHERE THE HIGHEST SURF IS EXPECTED. ADDITIONAL BEACH EROSION IS POSSIBLE ALONG THE PALM BEACH COUNTY COAST DUE TO THE PERSISTENT SURF. WAVES: SEAS OF 5 TO 7 FEET ARE FORECAST FOR THE WATERS OFF THE PALM BEACH COUNTY COAST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NORTHEAST SWELL WILL CONTINUE INTO WEDNESDAY...WHICH KEEP THE RISK FOR STRONG RIP CURRENTS UP ALONG THE EAST COAST BEACHES. THE PERSISTENT SURF AND STRONG RIP CURRENTS MAY LEAD TO ADDITIONAL BEACH EROSION. COOLER INLAND TEMPERATURES ARE EXPECTED WEDNESDAY NIGHT THROUGH FRIDAY NIGHT IN THE WAKE OF A COLD FRONT WITH LOWS DROPPING INTO THE UPPER 30S TO THE 40S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 3:31 AM EDT | Red Flag Warning | MFL | Broward, Collier, Palm Beach | 16 hr |
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.